# SDR DALA1033773211

- Difficulty date: November 24, 2010
- Submitted: November 27, 2010
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 61,645 hours, 27,137 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND FORWARD CARGO PIT FLOOR PANEL 131AF DAMAGED.  REMOVED FLOOR PNL 131AF IAW AMM 53-42-14-020-050. FABRICATED NEW FLOOR 131AF IAW SRM 53-02-00.
